# SDR IPXA10558075

- Difficulty date: January 2, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD PANEL HAS SEVERAL DENTS BS 900-1020 RBL 25-45 WL208.  FABRICATED NEW FLOOR PANEL FROM STOCK MATERIAL A402H IAW EO NR B757-5320-9692-F.
